MathSciNet Relay Station
MathSciNet bibliographic data
MR357584 20D05
Janko, Zvonimir Nonsolvable finite groups all of whose $2$-local subgroups are solvable. I. J. Algebra 21 (1972), 458–517.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement